Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the derivative and the variation of a function depending on all the values of another function


Author: G. C. Evans
Journal: Bull. Amer. Math. Soc. 21 (1915), 387-397
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 6 (1930), 427--433
MathSciNet review: 1559671
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02652-2